# SDR UALA2012031501709

- Difficulty date: March 15, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 60,437 hours, 22,704 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE REMOVED.  SURVIVAL KIT LANYARD BROKEN ON REMOVED SLIDE.  SURVIVAL KIT LANYARD BROKEN. REPLACED SLIDE REF AMM. TESTS OK. INSPECTED INSTALLATION, VERIFIED ALL PINS REMOVED AND EMERGENCY LIGHT TEST OK. DOOR 2L ESCAPE SLIDE-RAFT SURVIVAL KIT LANYARD TORN -LOOP IS MISSING. PCN 649-9003 NIS DEN. REPLACED REF AMIS ITEM 4372029 AND 4372030. INSPECTED INSTALLATION, VERIFIED ALL PINS REMOVED AND EMERGENCY LIGHT TEST OKAY.
